Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Elementary Probability Theory with Stochastic Processes and an Introduction to Mathematical Finance by Kai Lai Chung; Farid Aitsahlia

Reviewed Work: Elementary Probability Theory with Stochastic Processes and an Introduction to Mathematical Finance by Kai Lai Chung, Farid Aitsahlia
Review by: Robert B. Lund
The American Statistician
Vol. 58, No. 2 (May, 2004), pp. 173-174
Stable URL: http://www.jstor.org/stable/27643534
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174